# SDR SWAA2023061450649

- Difficulty date: May 20, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 44,551 hours, 27,217 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W T/E DEFLECTION CONTROL RIB O/B BRACKET CRACK.<[01] REMOVED AND REPLACED R/W T/E DEFLECTION CONTROL RIB O/B BRACKET PER B737-700 SRM 51-40-02-0G-0.;[02] VERIFIED STEP 1
